MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-150-120-P6
Health Effect - Clinical Codes Pain (1994); Stenosis (2263); Diminished Pulse Pressure (2606)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of pain and stenosis are listed in the supera instructions for use as known patient effects of peripheral stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The other two supera devices are filed under separate medwatch manufacturer report reference numbers.
 
Event or Problem Description
It was reported that on (b)(6) 2017,a supera stent was implanted in the right superficial artery (sfa) that was 100% stenosed.On (b)(6) 2017, a supera stent was implanted in the left superficial artery that was 95% stenosed.On (b)(6) 2017, the patient reported having severe pain in the left leg which made it very difficult to walk.On (b)(6) 2017, an additional supera stent and a non-abbott stent were implanted in the left sfa artery as it was noted through angiography that the previously implanted supera stent had become restenosed.After the procedure, the physician prescribed the patient with medication, which the patient continues to take presently.Initially, left leg pain was eliminated after the procedure on (b)(6) 2017.Minor pain emerged again in the left calf in (b)(6) 2018.During an arterial ultrasound on (b)(6) 2018, the physician confirmed that the pulse in the left ankle had weakened.Physician does not believe an additional intervention on the left leg is necessary.In (b)(6) 2018, the patient reported having very severe pain in her right calf and difficulty walking.Then on (b)(6) 2018, an arterial ultrasound was performed on the right leg because of increased pain and difficulty walking.The physician confirmed that the pulse in the right leg had weakened.Patient still experienced some pain in the right leg.On (b)(6) 2018 it was noted through angiography that the previously implanted right leg supera stent had become restenosed.After the procedure, the patient felt immediately better on the right leg.There was no adverse patient sequela reported.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7504845
Report Number2024168-2018-03458
Device Sequence Number1224398
Product Code NIP
UDI-Device Identifier08975370026337
UDI-Public08975370026337
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue NumberS-55-150-120-P6
Device Lot Number7012761
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight70